MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, INTRAVASCULAR, THERAPEUTIC

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 8.5FR X 20CM; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number IPN918647
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the insertion of a central catheter in a patient, the doctor encountered an issue.When the guide was inserted into the dilator, the guide deformed/bent.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned two guide wires within their advancer tubes for evaluation.One guide wire (appears unused) is the guide wire involved with this complaint.Per the customer report, the second guide wire (appears used) is the third guide wire used during this procedure.The customer reported that this 3rd guide wire was used without issue.Therefore, it is being assumed that the customer returned this guide wire for reference only.Visual inspection revealed no kinks throughout the guide wire body.Microscopic examination confirmed both welds were present and appeared full and spherical.The guide wire total length measured 598mm which is within the specifications of 596-604mm per product drawing.The guide wire outer diameter measured 0.81mm which is within the specifications of 0.788-0.826mm per product drawing.The returned guide wire was functionally tested per the instructions for use (ifu) provided with this kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with minimal resistance.A manual tug test confirmed the distal and proximal welds were intact.A device history record review was performed with no relevant findings.The ifu provided with this kit warns the user , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the customer report of a kinked guide wire was not confirmed through complaint investigation of the returned sample.Visual inspection did not reveal any kinks in the guide wire.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, no problem was found with the returned sample.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18309121
Report Number3006425876-2023-01225
Device Sequence Number6784297
Product Code DQY
UDI-Device Identifier10801902029017
UDI-Public(01)10801902029017(11)220825(17)260930(10)71F22H2442(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIPN918647
Device Catalogue NumberCS-15853
Device Lot Number71F22H2442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/04/2024
Not provided
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/05/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown